# SDR HEEA060491

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6220 · Main Rotor Head
- Part: Horn
- Part number: 407010103101
- Condition: Misinstalled
- Location: M/R Hub
- Part time: 1,701 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BUSHING FOR PITCH LINK UNIVERSAL INSTALLED INCORRECTLY.  FOUND DEFORMATION OF HORN EAR.
